Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Wondering about the injection that changes your pigment colour in the skin

injection that changes your pigment colour in the skin to tan Hey i'm a red head and was wondering about the injection that changes your skin pigment to give you a tan, will it work on a red head ?
Asked On : Thu, 15 Jul 2010
Answers:  3 Views:  703
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
  User's Response
Be proud Ginger
Answered: Sat, 17 Jul 2010
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi ...Mr.James...

welcome to HCM...,

There is no injection available to straightaway depigmented or colour change..of skin...

But ....side effect of few injections will give this picture...,eg. Inj..Triamsolone (Tricort ) steroid injection will give colour change and depigmentation.., if it is giving intralesionally..with high concentration i.e > 40 mg/ml..o.k..bye
Answered: Mon, 31 Oct 2011
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.Welcome.There is no injection that changes your pigment colour of the skin.You are mistaken.Good luck.
Answered: Fri, 14 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor